MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD RAINBOW SET MD20-12; OXIMETER

MASIMO - 15750 ALTON PKWY RD RAINBOW SET MD20-12; OXIMETER
Model Number 4073
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported spo2 variance found during testing on a preterm infant patient and reported the spo2 readings were fluctuating below the expected spo2 readings.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.During simulation testing, the cable passed manual and preset conditions and provided accurate measurements.  the cable was determined to be functioning as designed., other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: m5g 1x8.

Brand Name
RD RAINBOW SET MD20-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key15136142
Report Number3019388613-2022-00170
Device Sequence Number5197000
Product Code DQA
UDI-Device Identifier00843997009744
UDI-Public00843997009744
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4073
Device Catalogue Number4073
Device Lot Number22DFV
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight2 KG
Patient RaceWhite